# SDR DALA2019122307514

- Difficulty date: December 23, 2019
- Submitted: December 23, 2019
- Operation: Air carrier
- Aircraft: N826MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29713
- Aircraft time: 77,724 hours, 14,148 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 1065-1087
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE INTERNAL SKIN AT BS 1065 TO 1087 BETWEEN STRINGERS 39L TO 39R,  FOUND CORROSION.  REF TO CPCP TASK 53-544-00.   THE CORROSION ON FUSELAGE INTERNAL SKIN AT BS 1065 TO 1087 BETWEEN STRINGERS 39L TO 39R WAS REPAIRED IAW PRI 583419-14, REV 0 . THE PRI 583419-14 REV 0 COMPAIRED AND COMPLETED WITH ERA583419 -14 REV ORIGINAL ASSOCIATED ER/A 14-583419.
